skin-hair-icon
Allergy from dust mites causing hives.
I am having an allergy from dust mites and I am on medication i.e. laveta M. But I think it's not working.itching and hives are severe and my Ige levels are 441. Can you help me.
81 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It can be cleared..Don't worry...you are suffering from allergic dermatitis causing this itching sensation... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Hi How many times do you take tab laveta M? If it's not controlled, other drugs are also available that can be added.
Next Steps
consult a dermatologist.
Health Tips
avoid dust and other trigger factors.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U r suffering for Urticaria. Its also known as hives, is an outbreak of pale red bumps or welts on the skin that appear suddenly. The swelling that often comes with hives is called angioedema. Allergic reactions, chemicals in certain foods, insect stings, sunlight, and medications can cause hives. Unlesss u trace the triggering factor this will b a constant issue. Consult a dermatologist for the same to know the exact cause of the trigger for ur urticaria.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.